You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If you need an accessible version of this item please contact JSTOR User Support
Reviewed Work: A Game-Theoretic Approach to Political Economy. (Volume 2 of Game Theory in the Social Sciences) by Martin Shubik
Review by: David Colander
Journal of Economic Issues
Vol. 20, No. 3 (Sep., 1986), pp. 858-860
Published by: Taylor & Francis, Ltd.
Stable URL: http://www.jstor.org/stable/4225764
Page Count: 3